# SDR SWAA2024121872053

- Difficulty date: November 27, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H SIDEPLATE (TRANSITION ANGLE) HAS CORROSION AROUND NUTPLATE HOLES STA. 767 TO STA.787.<[01] TRANSITION ANGLE IS BEING REPLACED COMPLETELY; THE WORK AND SIGN OFF WILL BE COMPLETED ON THIS CARD TTG8Q00XAH7P;[02] REMOVED L/H TRANSITION ANGLE PER SRM 51-40-02;[03] L/H TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2 TRANSITION ANGLE IS BEING REPLACED COMPLETELY; THE WORK AND SIGN OFF WILL BE COMPLETED ON THIS CARD TTG8Q00XAH7P;[04] R/R L/H TRANSITION ANGLE PER SRM 53-00-53-2R-5 AND SRM 51-40-02;[05] R/R L/H TRANSITION ANGLE FROM STA. 727 TO STA 847 PER SRM 53-00-53-2R-5 AND SRM 51-40-02;[06] INSPECTED WORK IN C/A #5
